Mathematical Research Letters

Volume 4 (1997)

Number 6

Gromov-Floer theory and disjunction energy of compact Lagrangian embeddings

Pages: 895 – 905

DOI: http://dx.doi.org/10.4310/MRL.1997.v4.n6.a9

Author

Yong-Geun Oh (University of Wisconsin, Madison)

Abstract

In this paper, we give a new simple proof of Chekanov’s positivity theorem of the disjunction energy of compact Lagrangian submanifolds in tame symplectic manifolds. As a consequence, it also gives rise to a {\it simple} proof of nondegeneracy of Hofer’s norm on the group of Hamiltonian diffeomorphisms on any {\it tame} symplectic manifolds.

Full Text (PDF format)